American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 112 of 112 found      Go to page: 1 2 3 4

[91] R. Michael Canjar. Mathias forcing which does not add dominating reals . Proc. Amer. Math. Soc. 104 (1988) 1239-1248. MR 969054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Saharon Shelah and Lee Stanley. Weakly compact cardinals and nonspecial Aronszajn trees . Proc. Amer. Math. Soc. 104 (1988) 887-897. MR 964870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Alan D. Taylor. The cardinality of reduced power set algebras . Proc. Amer. Math. Soc. 103 (1988) 277-280. MR 938683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] M. Henriksen and T. J. Peters. Locally finite families, completely separated sets and remote points . Proc. Amer. Math. Soc. 103 (1988) 989-995. MR 947695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] R. Frankiewicz and P. Zbierski. Partitioner-representable algebras . Proc. Amer. Math. Soc. 103 (1988) 926-928. MR 947684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Hans-Dieter Donder, Peter Koepke and Jean-Pierre Levinski. Some stationary subsets of $\mathcal{P}(\lambda)$ . Proc. Amer. Math. Soc. 102 (1988) 1000-1004. MR 934882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Yo Matsubara. Variations of cub filter on $\mathcal{P}\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 102 (1988) 1009-1017. MR 934884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Pierre Matet. Corrigendum to: ``Partitions and diamond'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 97} (1986), no.\ 1, 133--135; MR0831401 (87e:03111)] . Proc. Amer. Math. Soc. 101 (1987) 519-520. MR 908660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Carlos Augusto Di Prisco and Carlos Enrique Uzcategui. Normal filters generated by a family of sets . Proc. Amer. Math. Soc. 101 (1987) 513-518. MR 908659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Richard Laver. Random reals and Souslin trees . Proc. Amer. Math. Soc. 100 (1987) 531-534. MR 891159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] B. Balcar and F. Franek. Completion of factor algebras of ideals . Proc. Amer. Math. Soc. 100 (1987) 205-212. MR 884452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Pierre Matet. Partitions and diamond . Proc. Amer. Math. Soc. 97 (1986) 133-135. MR 831401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Andrzej Pelc. Invariant ideals and Borel sets . Proc. Amer. Math. Soc. 97 (1986) 503-506. MR 840637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] E. C. Milner and K. Prikry. A partition theorem for triples . Proc. Amer. Math. Soc. 97 (1986) 488-494. MR 840635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Jan Tryba. Rowbottom-type properties and a cardinal arithmetic . Proc. Amer. Math. Soc. 96 (1986) 661-667. MR 826499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Aki Kanamori and Alan D. Taylor. Negative partition relations for ultrafilters on uncountable cardinals . Proc. Amer. Math. Soc. 92 (1984) 83-89. MR 749897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] C. A. Di Prisco and W. Marek. A filter on $[\lambda ]\sp{\kappa }$ . Proc. Amer. Math. Soc. 90 (1984) 591-598. MR 733412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Donna M. Carr. The minimal normal filter on $P\sb{\kappa }\lambda $ . Proc. Amer. Math. Soc. 86 (1982) 316-320. MR 667297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Arnold W. Miller. A characterization of the least cardinal for which the Baire category theorem fails . Proc. Amer. Math. Soc. 86 (1982) 498-502. MR 671224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Andreas Blass. A partition theorem for perfect sets . Proc. Amer. Math. Soc. 82 (1981) 271-277. MR 609665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Arnold W. Miller. There are no $Q$-points in Laver's model for the Borel conjecture . Proc. Amer. Math. Soc. 78 (1980) 103-106. MR 548093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Paul E. Cohen. $P$-points in random universes . Proc. Amer. Math. Soc. 74 (1979) 318-321. MR 524309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 112 of 112 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia